# SDR TRBA20120607001

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 37,027 hours, 36,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT STAYS ON WHEN THE SWITCH IS IN THE ARM POSITION.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED GROUND CABLE AT POWER SUPPLY 72WL. THE OPS CHECK FOUND OK IAW MM 33-51-21. THE ACFT WAS RETURNED TO SERVICE.
